Parashar Lake "The Snow Trek" With Bijli Mahadev Trek

Tripoto

?3 Days ? Bike Ride 650 Km ? 2 Treks with two way distance of 22 km ? My life's first ever fully Snow Trek to the holly "Parashar Lake" & "Bijli Mahadev" The Journey begins from Ludhiana on #YamahaFZ with my Friend Kamal Behal (Sentie Banda) and here we go like :- ?3rd Feb Night Started the ride @8 pm and headed toward Mandi via Roopnagar and reached at Bilaspur @12 pm (200 Km) and night stay at Bilaspur Some Hotel ?4th Feb Then wake up In early morning and started the ride toward Mandi @7 am and reached there @9.30 am (70 km) here in Mandi we take short a halt at Gurudwara Shree Guru Gobind Singh G And have Langar there as our Breakfast !!! Then From Mandi It's approx 40 Km to Bagi Village the Base of Parashar Lake Trek and we reached there by 11 am and begin the Journey on bike ends 8 Km above Bagi Village as from there one have to cover the remaining 7-8 km distance on feet due to Snow covered route till Parashar. We begin Our Trek @1 Pm and reached at Parashar Lake the Destination by 3.30 Pm (7-8 Km trek Covered in 2.5 Hours) Here we bow down our heads at Holly Parashar Rishi temple and experienced Maggi & tea as Lunch along with Mandi Spacial dish "Kachori" offered by some fellow Trekker family and witnessed the 360 degree view of snow capped Peaks for almost 1.5 Hours and then started our trek way back to Bagi Village @5.30 Pm and reached there at Base point @7.00 Pm (Actual Plan was of night stay at Parashar Lake only, But returned on same day due to High aleart issued by Waether Forecasters and suggested by Locals to go back at Base as there were chances of Snowfall and thunder storm ??????? At Bagi Village after a strong cup of Coffee and debate along with discussion with Kamal that we are not going to stay here and head toward Kulu for stay and target was our second Luck by Chance destination "Bijli Mahadev" Somehow the debate ends and we leave the Bagi village @7.30 Pm for Kulu.. kulu is approx 50 Km from Bagi Village via strange way and bit risky to cover that distance on Bike , But being Bhole Nath's Destination in mind we covered the distance in 2 Hours and reached at Kulu by 9.30 Pm and night stay at Kulu in Some semi luxury hotel Aroma Classic and had a delicious dinner over there !!! ?5th Feb Wake up at 8.00 am and got ready after breakfast and moved on @9.30 am towards "Bijli Mahadev" approx 20 Km from Kulu and reached there by 10.15 am. Trek of Bijli Mahadev is of 2.5 Km and we started at @10.30 am and reached at top @11.30 am (1 Hour ) The View at the top is spectacular and damn beautiful and having worth while to break down your legs ???? We Spent almost 1.5 Hours there and trek back to base point and reached there by 2 pm then headed back for Ludhiana .... Return Distance was 320 Km and we begin the ride @2.00 Pm and reached at Ludhiana @11.00 Pm (9 Hours to Cover 320 Km a bit delayed due to night drive but reached at home on safe mode ) Prashar Lake lies 49 km north of Mandi, Himachal Pradesh, with a three storied pagoda-like temple dedicated to the sage rishi Prashar who worshipped Lord Vishnu on a floating island in it and it is said to be unclear how deep it is, with a diver not being able to determine its depth. ...info Source @wikipedia The lake is located at a height of 2730 m above sea level." #TheBikeRide #Bilaspur #Mandi #HimachalPardesh #Himalayas #Feb2017 #TheSnowTrek #WinterTrail #YamahaFZ #NikonD5200 #WithMyKamlaFriendKamal

Be the first one to comment